# SDR SWAA2018010918882

- Difficulty date: January 2, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 42,873 hours, 25,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT UPPER EMERGENCY LIGHT LENS MISSING.  REPLACED THE LENS IAW AMM.
